# SDR SWIA200616771

- Difficulty date: June 9, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 24,024 hours, 34,699 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT CAUSES BURNING SMELL IN COCKPIT.  REPLACED LEFT WINDSHIELD ASSEMBLY IAW EMB 120 MM 56-10-00 AND RII 56-200-1000.  OPERATIONAL CHECKS GOOD, PN NP-151311-1, SN/OFF 0412H3933.
